Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 10, NWS Tulsa, OK

April 19, 20254 counties in Arkansas

NWS Tulsa, OK issued this tornado warning at Apr 19, 2025, 1:13 AM CDT for 4 counties in Arkansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2025, 1:13 AM CDT (06:13 UTC)
Expired
Apr 19, 2025, 1:33 AM CDT
In force
20 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 8:56 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

709 
WFUS54 KTSA 190613
TORTSA
ARC007-015-087-143-190645-
/O.NEW.KTSA.TO.W.0010.250419T0613Z-250419T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
113 AM CDT Sat Apr 19 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northeastern Benton County in northwestern Arkansas...
  Northwestern Madison County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  Northeastern Washington County in northwestern Arkansas...

* Until 145 AM CDT.

* At 113 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Springdale, moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Springdale...                     War Eagle...
  Johnson...                        Beaver Lake...
  Elm Springs...                    Monte Ne...
  Tontitown...                      Larue...
  Lowell...                         Hobbs State Park...
  Best...                           Clifty...
  Lookout...                        Sonora...
  Cave Springs...                   Rogers...
  Fayetteville...                   

This includes Interstate 49 between mile markers 69 and 81.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3611 9425 3624 9427 3649 9385 3622 9368
TIME...MOT...LOC 0613Z 244DEG 41KT 3621 9415 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
3 follow-up statements
873 
WWUS54 KTSA 190617
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
117 AM CDT Sat Apr 19 2025

ARC007-015-087-143-190645-
/O.CON.KTSA.TO.W.0010.000000T0000Z-250419T0645Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
117 AM CDT Sat Apr 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NORTHEASTERN BENTON...NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND
NORTHEASTERN WASHINGTON COUNTIES...

At 117 AM CDT, a confirmed tornado was located 3 miles southeast of
Lowell, moving northeast at 45 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Broadcast media confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Springdale...                     War Eagle...
Johnson...                        Beaver Lake...
Elm Springs...                    Monte Ne...
Tontitown...                      Larue...
Lowell...                         Hobbs State Park...
Best...                           Clifty...
Lookout...                        Sonora...
Cave Springs...                   Rogers...
Fayetteville...                   

This includes Interstate 49 between mile markers 69 and 81.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3611 9425 3624 9427 3649 9385 3622 9368
TIME...MOT...LOC 0617Z 243DEG 40KT 3623 9410 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$
332 
WWUS54 KTSA 190625
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
125 AM CDT Sat Apr 19 2025

ARC143-190634-
/O.CAN.KTSA.TO.W.0010.000000T0000Z-250419T0645Z/
Washington AR-
125 AM CDT Sat Apr 19 2025

...THE TORNADO WARNING FOR NORTHEASTERN WASHINGTON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3622 9368 3622 9389 3624 9389 3624 9401
      3621 9401 3621 9415 3629 9419 3649 9386
TIME...MOT...LOC 0624Z 229DEG 32KT 3627 9407 

$$

ARC007-015-087-190645-
/O.CON.KTSA.TO.W.0010.000000T0000Z-250419T0645Z/
Benton AR-Madison AR-Carroll AR-
125 AM CDT Sat Apr 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NORTHEASTERN BENTON...NORTHWESTERN MADISON AND WEST CENTRAL CARROLL
COUNTIES...

At 124 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles east of Lowell, moving northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Larue...                          War Eagle...
Lowell...                         Beaver Lake...
Hobbs State Park...               Best...
Walnut Hill...                    Clifty...
Lookout...                        Monte Ne...
Rogers...                         Springdale...

This includes Interstate 49 between mile markers 77 and 81.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3622 9368 3622 9389 3624 9389 3624 9401
      3621 9401 3621 9415 3629 9419 3649 9386
TIME...MOT...LOC 0624Z 229DEG 32KT 3627 9407 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
246 
WWUS54 KTSA 190633
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
133 AM CDT Sat Apr 19 2025

ARC007-015-087-190643-
/O.CAN.KTSA.TO.W.0010.000000T0000Z-250419T0645Z/
Benton AR-Madison AR-Carroll AR-
133 AM CDT Sat Apr 19 2025

...THE TORNADO WARNING FOR NORTHEASTERN BENTON...NORTHWESTERN MADISON
AND WEST CENTRAL CARROLL COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

&&

LAT...LON 3622 9368 3622 9389 3624 9389 3624 9401
      3621 9401 3621 9415 3629 9419 3649 9386
TIME...MOT...LOC 0632Z 244DEG 41KT 3632 9395 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 19, 12:54 AM CDT, 19 minutes earlier. Its key messages:

  • Updated at 912 AM CDT Sat Apr 19 2025
  • Multiple rounds of strong to severe thunderstorms are expected this evening and through the weekend. All severe hazards are possible, with large hail being the most likely hazard type.
  • Prolonged heavy rainfall will likely result in areas of flash flooding and main stem river flooding this weekend.
  • Drier weather returns early next week, but unsettled weather resumes by midweek.
Area forecast discussion, Apr 19, 12:54 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1254 AM CDT Sat Apr 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 912 AM CDT Sat Apr 19 2025

  - Multiple rounds of strong to severe thunderstorms are expected
    this evening and through the weekend. All severe hazards are
    possible, with large hail being the most likely hazard type.

  - Prolonged heavy rainfall will likely result in areas of flash
    flooding and main stem river flooding this weekend.

  - Drier weather returns early next week, but unsettled weather
    resumes by midweek.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 912 PM CDT Fri Apr 18 2025

The cold front has made steady progress to the southeast
throughout the afternoon and early evening hours...currently
sitting from near Henryetta to Grove. Thunderstorms have begun to
erupt along and behind the frontal boundary as energy from a
potent western trough moves out over the Central and Southern
Plains tonight. A notable capping inversion that hindered
development earlier in the day has eroded somewhat but remains
present across much of the area which will limit how surface based
these storms can become. Also, frontal parallel storm motions and
shear vectors would indicate that storms should mostly move
parallel to the front and thus will have a hard time staying in
the warm sector for a prolonged period. These storms that do
develop will have the potential to be severe due to steep mid
level lapse rates and large amounts of elevated instability
leading to large hail and damaging winds being the primary
threats. The tornado threat will remain more conditional to storms
ahead of the boundary and whether or not they can stay off the
boundary and in the warm sector to become rooted in the boundary
layer.

Several rounds of storms are expected to redevelop throughout the
night as the synoptic lift spreads over the region and the low
level jet ramps up increasing warm advection activity north of
the boundary. Training of storms over the same areas will lead to
a transition to a heavy rain and flooding threat later tonight
into tomorrow morning with PWAT values around 1.25-1.5 inches.
Widespread 1-2 inches with locally higher totals around 3-4
inches will be possible across portions of northeast and east
central Oklahoma especially through the overnight hours.

Bowlan

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 216 PM CDT Fri Apr 18 2025

The frontal boundary may retreat back north on Saturday to near
the I-44 corridor. Strong and diffluent flow aloft continues
through the day Saturday, with a low level jet advecting warm and
humid air into the region. Given moisture levels will be near the
climatological max for this time of year, widespread moderate to
heavy rain will continue to regenerate. Although instability will
wain to some degree due to the continuous overturning, scattered
thunderstorms are likely. Areas closer to or south of the front,
or areas with less persistent rainfall may see additional severe
weather Saturday. Of possibly greater concern will be rainfall
totals, which may become significant by Saturday. The SPC has
maintained a slight risk (15-30% chance) for severe weather
Saturday, with the WPC showing a moderate risk (25-40% chance) of
excessive rainfall leading to flash flooding. Saturday will be
quite cool given the persistent rains. Areas that stay northwest
of the boundary may stay in the 50s, with mid 60s south of the
boundary, except in far southeast OK and west-central AR where it
will be a bit warmer.

The upper level low will pass over the area Sunday, along with
the associated surface low. This will result in one last punch of
rain, with a few thunderstorms as well. Storm total rainfall will
range from 2-4", locally up to 6" for most areas. Totals will be a
bit lower in far southeast OK, perhaps 1-2". By Sunday, in
addition to the flash flood potential, main stem rivers will be
rising. With several rivers expected to reach at least minor flood
stage, possibly higher if corridors of heavy rainfall line up
favorably with river basins. Cooler and drier air finally moves in
Sunday afternoon. Skies will clear with highs into the 60s to near
70 F.

Monday will be a break from the action, with highs jumping into the
mid 70s, mostly sunny skies, and light southerly wind. Things will
begin to change by Tuesday as southwesterly flow aloft returns along
with a healthy southerly low level jet. Showers and thunderstorms
may return to the area as soon as Wednesday morning, but if not,
then by later Wednesday into Thursday. Daily storm chances will
continue through the end of the forecast period, with at least
some daily potential for severe weather and heavy rain.

&&

.AVIATION...
(06Z TAFS)
Issued at 1254 AM CDT Sat Apr 19 2025

Convection will continue to spread across the CWA overnight
tonight while a frontal boundary remains positioned across the
region. Within the convection, periods of MVFR conditions and
gusty winds remain possible tonight. Late tonight into Saturday
morning, IFR/MVFR conditions are forecast to develop with
precipitation becoming mostly showers from west to east. During
the day Saturday, IFR/MVFR ceilings look to lift back to VFR
across southeast Oklahoma into northwest Arkansas, while remaining
IFR/MVFR across northeast Oklahoma. The northern break in the low
ceilings will be determined by the position of the frontal
boundary. Multiple waves of mainly showers are forecast into the
afternoon hours Saturday before convection chances increase from
west to east. By Saturday evening, additional convection is
forecast to spread back over the CWA with varying conditions from
IFR to low end VFR from north to south. Gusty winds and heavy rain
are possible within the convection.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  70  47  76 / 100 100  10   0
FSM   64  76  51  79 /  90  90  30   0
MLC   62  73  48  78 /  90  90  10   0
BVO   53  69  43  76 / 100 100  10   0
FYV   59  73  47  76 /  90  90  30   0
BYV   59  73  49  74 /  90  90  50   0
MKO   60  72  46  75 / 100  90  10   0
MIO   58  70  45  73 / 100 100  30   0
F10   59  71  46  76 / 100  90  10   0
HHW   63  73  49  77 /  80  90  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ054>076.

AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...04
LONG TERM....06
AVIATION...20
Hazardous weather outlook, Apr 18, 5:02 PM CDT, 8 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Apr 18 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Apr 18 2025

...SEVERE STORM AND FLASH FLOOD POTENTIAL THIS EVENING THROUGH THE
WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Northeast and East Central Oklahoma.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Late Afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

SIGNIFICANT WINDS.
    RISK...Limited.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

DISCUSSION...
A cold front will continue to move across eastern Oklahoma
through this evening, and will be a focus for scattered strong to
severe thunderstorms late this afternoon and especially this
evening. Storms that develop near the front will have the
potential to produce damaging winds and large hail, and a tornado
or two may also be possible early this evening. Widespread storms
are also expected to develop later this evening and overnight to
the north of the frontal boundary. These storms will pose a threat
for large hail. Heavy rainfall will also be possible this evening
and overnight, especially if clusters of storms train over the
same areas, and localized flooding may result.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm...High Wind and Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Additional rounds of showers and storms are expected Saturday into
Sunday as the frontal boundary stalls across the area and a strong
upper level storm system moves into the southern plains. Severe
storms, heavy rainfall, and flooding will all be possible,
especially overnight Saturday night into Sunday with the approach
of the main upper level system.

After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 18, 10:54 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1054 PM CDT Fri Apr 18 2025

OKZ056-057-060>062-190445-
Tulsa OK-Craig OK-Rogers OK-Nowata OK-Mayes OK-
1054 PM CDT Fri Apr 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CRAIG...ROGERS...
NORTHWESTERN MAYES...SOUTHEASTERN NOWATA AND NORTHEASTERN TULSA
COUNTIES THROUGH 1145 PM CDT...

At 1053 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Verdigris, moving northeast at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
New Alluwe...                     Adair...
Vinita...                         Verdigris...
Claremore...                      Big Cabin...
Oologah...                        Chelsea...
White Oak...                      Foyil...
Bushyhead...                      Tiawah...
Owasso...                         Catoosa...
Collinsville...

This includes Interstate 44 between mile markers 237 and 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3665 9500 3660 9500 3616 9570 3616 9573
      3630 9589 3686 9522
TIME...MOT...LOC 0353Z 225DEG 49KT 3628 9572

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

69
Special weather statement, Apr 18, 11:12 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1112 PM CDT Fri Apr 18 2025

OKZ065-190445-
Okfuskee OK-
1112 PM CDT Fri Apr 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKFUSKEE COUNTY
THROUGH 1145 PM CDT...

At 1112 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Bearden, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Weleetka...                       Okemah...
Bearden...                        Clearview...
Pharoah...

This includes Interstate 40 in Oklahoma between mile markers 217 and
229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3553 9625 3540 9608 3538 9609 3538 9606
      3536 9604 3529 9619 3529 9644 3531 9644
TIME...MOT...LOC 0412Z 230DEG 34KT 3527 9638

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 18, 11:16 PM CDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1116 PM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     Tstm Wnd Dmg     2 NE Bella Vista        36.44N 94.21W
04/18/2025                   Benton             AR   Broadcast Media

            tree down... time estimated from radar.

&&
Special weather statement, Apr 18, 11:27 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1127 PM CDT Fri Apr 18 2025

OKZ062-067-068-070-190500-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
1127 PM CDT Fri Apr 18 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MAYES...WAGONER...
WESTERN CHEROKEE AND NORTHERN MUSKOGEE COUNTIES THROUGH MIDNIGHT
CDT...

At 1127 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Coweta to 3 miles south of
Tullahassee to 3 miles northwest of Oktaha. Movement was northeast at
50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Peggs...                          Mazie...
Summit...                         Pumpkin Center...
Locust Grove...                   Fort Gibson...
Muskogee...                       Braggs...
Okay...                           Lost City...
Haskell...                        Porter...
Murphy...                         Wainwright...
Tullahassee...                    Hulbert...
Jamesville...                     Wagoner...
Redbird...                        Boynton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3625 9509 3571 9502 3555 9558 3555 9565
      3595 9570
TIME...MOT...LOC 0427Z 243DEG 42KT 3598 9553 3579 9544 3560 9552

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 19, 12:09 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1209 AM CDT Sat Apr 19 2025

OKZ073-190545-
Pittsburg OK-
1209 AM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN PITTSBURG COUNTY THROUGH
1245 AM CDT...

At 1208 AM CDT, Doppler radar indicated a strong thunderstorm near
Ashland, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Arpelar...                        Mcalester...
Mcalester Regional Airport...     Krebs...
Alderson...                       Haywood...
Scipio...                         Dow...
Bache...                          Ashland...
Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3495 9609 3518 9583 3488 9552 3469 9609
TIME...MOT...LOC 0508Z 235DEG 52KT 3480 9607

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 19, 1:02 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
102 AM CDT Sat Apr 19 2025

OKZ064-065-190645-
Okfuskee OK-Creek OK-
102 AM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK AND CENTRAL
OKFUSKEE COUNTIES THROUGH 145 AM CDT...

At 102 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Little, moving northeast at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Mason...                          Boley...
Castle...                         Okemah...
Bearden...                        Welty...
Okfuskee...

This includes Interstate 40 in Oklahoma between mile markers 212 and
223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3572 9629 3562 9619 3555 9619 3555 9612
      3552 9609 3551 9609 3531 9644 3546 9644
      3546 9647 3543 9650 3543 9652 3545 9655
      3544 9657 3541 9654 3539 9654 3541 9658
      3540 9660 3540 9662 3545 9662
TIME...MOT...LOC 0602Z 231DEG 39KT 3535 9659

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:39 PM CDTSevere Thunderstorm WarningTSABenton66 min
Apr 18, 9:21 PM CDTSevere Thunderstorm WarningTSABenton39 min
Apr 18, 9:24 PM CDTSpecial Weather StatementTSABenton36 min
Apr 18, 9:39 PM CDTSevere Thunderstorm WarningTSABenton51 min
Apr 18, 9:42 PM CDTSevere Thunderstorm WarningTSABenton33 min
Apr 18, 10:04 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Carroll42 min
Apr 18, 10:13 PM CDTAreal Flood AdvisoryTSABenton6 hr
Apr 19, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington45 min
Apr 19, 12:58 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington47 min
Apr 19, 1:41 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington3 hr
Apr 19, 1:45 AM CDTSpecial Weather StatementTSACarroll45 min
Apr 19, 2:01 AM CDTSevere Thunderstorm WarningTSACrawford, Washington44 min
Apr 19, 2:04 AM CDTSpecial Weather StatementTSABenton26 min
Apr 19, 2:19 AM CDTAreal Flood AdvisoryTSACarroll, Crawford, Franklin, Madison, Washington4 hr
Apr 19, 2:40 AM CDTSevere Thunderstorm WarningTSACarroll, Madison, Washington65 min
Apr 19, 2:50 AM CDTFlash Flood WarningTSABenton, Washington5 hr
Apr 19, 2:55 AM CDTSpecial Weather StatementTSACarroll20 min
Apr 19, 6:22 AM CDTSpecial Weather StatementTSABenton38 min
Apr 19, 6:52 AM CDTAreal Flood AdvisoryTSABenton, Crawford, Madison, Washington4 hr
Apr 19, 7:10 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian50 min
Apr 19, 7:40 AM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
Apr 19, 7:51 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian54 min
Apr 19, 8:23 AM CDTSpecial Weather StatementTSAMadison52 min

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.